# SDR GTIA2022053136449

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 43,596 hours, 19,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO# 229185 "DISCARD & REPLACE MEGAPHONE BATTERIES".  FOUND AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW SPIRIT EMERGENCY EQUIPMENT LAYOUT DRAWINGS.
